# SDR DXTA200500519

- Difficulty date: January 7, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259033
- Aircraft time: 9,327 hours, 6,307 cycles
- Engine: Pwa PW305B
- Engine time: 6,529 hours, 4,365 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B489201
- Part serial: PCE305010
- Condition: Overheated
- Location: Nr 2
- Part time: 6,529 hours, 4,365 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

OVERTEMP NR 2 ENGINE ON TAKEOFF, TEMPERATURE WENT TO 797 DEGREES FOR 2 SECONDS.  ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
